Skip to Main content Skip to Navigation
Journal articles

Multivariate comonotonicity

Abstract : In this paper we consider several multivariate extensions of comonotonicity. We show that naive extensions do not enjoy some of the main properties of the univariate concept. In order to have these properties, more structures are needed than in the univariate case.
Complete list of metadata
Contributor : Antoine Haldemann Connect in order to contact the contributor
Submitted on : Thursday, October 21, 2010 - 4:32:33 PM
Last modification on : Thursday, January 11, 2018 - 6:19:31 AM

Links full text




Marco Scarsini, Giovanni Puccetti. Multivariate comonotonicity. Journal of Multivariate Analysis, Elsevier, 2010, 101 (1), pp.291-304. ⟨10.1016/j.jmva.2009.08.003⟩. ⟨hal-00528400⟩



Les métriques sont temporairement indisponibles